# SDR ASAA1149200

- Difficulty date: February 14, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO TRACK CORRODED BETWEEN BS 900 AND BS 947.  REMOVED AND INSTALLED NEW TRACK IAW B737 400 SRM 53 60 53 FIG 101.
